# SDR ASAA1057675

- Difficulty date: April 11, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,477 hours, 3,102 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 001736
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 30,230 hours, 11,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER VARIOUS INPUTS NR 2 FMC BLANKS THEN AFTER 4 SECONDS ALL LIGHTS ILLUMINATE THEN BITE TEST FOR 2 OR 3 SECONDS.  THEN FMC RETURNS TO NORMAL OPS.  HAPPENED ABOUT 5 TIMES IN FLIGHT.  REMOVED AND REPLACED F/O MCDU PER AMM REF 34 61 01 400 802/34 61 01 000 802, OPS CHECKS GOOD.
